Are Side Effects Of Rifampicin Drug Harmful?
Good night doctor …. my wife consumes rifacimin to cure her neck gland neck …. but every time consuming it always happens the effect of being red eyes, hands and lips and tongue feels thick, urinating, vomiting, bones feel all rheumatic pain , heart aches and yellow skin, whether it should continue to be consumed for healing or just stopped …. thanks
Hello Mr. Andri! Thank you for asking at HealthReplies.com.
The effect shown by your wife may be an allergic reaction or a reaction of drug intolerance. Instead, you bring your wife back to the doctor. Your wife still needs treatment to treat the glandular TB she is experiencing. Apart from these possibilities, there is still the possibility of other diseases that can be experienced by your wife who caused these symptoms. Your wife must be examined directly to find out what happened. The doctor will examine the condition of your wife directly, then decide whether the condition is due to drug consumption. In addition to the drugs that you mentioned, patients with glandular TB are usually also given other antibiotic drugs, each of these drugs needs to be re-evaluated. Medicines consumed by your wife may be replaced, but the drugs must be consumed for at least 6 months, according to the doctor's initial plan. If not consumed according to doctor's instructions, TB germs won't all die and can cause more serious illness later in life.
That's all information from me. I hope this helps.